# SDR SWAA2023071157988

- Difficulty date: June 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS695 AT RBL1 CENTER SECTION 2023-378846<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AT RBL1 CENTER SECTION (1 EA) IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AT RBL1 CENTER SECTION (1 EA) IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW  ITEM RII
